# SDR 97ZZZX2983

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Leaking
- Location: Rt Mlg
- Part time: 8,788 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MLG ACTUATOR LEAKING.
